# SDR IPXA3176823

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB F/O NOTED WINDSHIELD ARCING FOLLOWED SHORTLY BY WINDOW HEAT WARNING ON ECAM FOLLOWED BY F/O WINDSCREEN OUTER PANEL SHATTERING.  R & R RT FRONT WINDSHIELD IAW AMM 56-11-11-0401.  OPS CHECKED GOOD IAW 30-42-00-501, REF IPC 56-11-01-018.
